Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Muravlev Alexey Anatol'evich
(full list of publications)
| by years | scientific publications | by types |



   2016
1. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Russian Math. Surveys, 71:1 (2016), 159–160  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
2. A. A. Muravlev, A. N. Shiryaev, “Two-sided disorder problem for a Brownian motion in a Bayesian setting”, Proc. Steklov Inst. Math., 287:1 (2014), 202–224  mathnet  crossref  crossref  isi  elib  elib  scopus

   2013
3. A. A. Muravlev, “Methods of sequential hypothesis testing for the drift of a fractional Brownian motion”, Russian Math. Surveys, 68:3 (2013), 577–579  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
4. M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “The optimal decision rule in the Kiefer–Weiss problem for a Brownian motion”, Russian Math. Surveys, 68:2 (2013), 389–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2012
5. M. V. Zhitlukhin, A. A. Muravlëv, “O zadache Chernova proverki gipotez o znachenii snosa brounovskogo dvizheniya”, TVP, 57:4 (2012), 778–788  mathnet (cited: 3)  crossref  mathscinet (cited: 3)  zmath  elib (cited: 2); M. V. Zhitlukhin, A. A. Muravlev, “On Chernoff’s hypotheses testing problem for the drift of a Brownian motion”, Theory Probab. Appl., 57:4 (2013), 708–717  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 2)

   2011
6. M. V. Zhitlukhin, A. A. Muravlev, “On equations for the optimal stopping boundaries in Chernoff's two-hypotheses testing problem”, Russian Math. Surveys, 66:5 (2011), 1012–1013  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
7. A. A. Muravlev, “Representation of a fractional Brownian motion in terms of an infinite-dimensional Ornstein–Uhlenbeck process”, Russian Math. Surveys, 66:2 (2011), 439–441  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2010
8. A. A. Muravlev, Teor. Veroyatnost. i Primenen., 55:3 (2010), 615–616  mathnet  crossref  elib
9. A. A. Muravlëv, “Ob odnom svoistve raspredeleniya brounovskogo dvizheniya so snosom i ego maksimuma”, TVP, 55:2 (2010), 362–368  mathnet  crossref  mathscinet; A. A. Muravlev, “On one property of Brownian motion with drift and its maximum”, Theory Probab. Appl., 55:2 (2011), 308–315  crossref  mathscinet  isi  elib  scopus

   2008
10. A. A. Muravlev, “On stopping times connected with drawdowns and rallies of a Brownian motion with drift”, Russian Math. Surveys, 63:6 (2008), 1149–1151  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
Home page

© Steklov Mathematical Institute of RAS, 2004–2017